# SDR FDEA201501310397

- Difficulty date: January 31, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 923 hours, 38,325 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FUME EVENT DURING CLIMB OUT.  DIRTY SOCK OR MOLDY CHEESE SMELL CONSTANTLY FROM 4000' THROUGH 10,000' ON CLIMB OUT.  THIS SMELL IS CAUSED BY ENG OIL OR HYD FLUID LEAKING INTO THE PNEUMATIC SYS & THEN  BEING THERMALLY DECOMPOSED.  THESE FUMES CAN BE HARMFUL TO HEALTH.
